APPLIED MATHEMATICS AND COMPUTATION, vol.254, pp.210-218, 2015 (SCI-Expanded)
Article / Article
APPLIED MATHEMATICS AND COMPUTATION
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Abstract hyperbolic equations, Stability, Difference equations, Nonlocal and multipoint BVPs, EQUATIONS
Yıldız Technical University Affiliated:
In this article, we consider third and fourth order of accuracy stable difference schemes for the approximate solutions of hyperbolic multipoint nonlocal boundary value problem in a Hilbert space H with self-adjoint positive definite operator A. We present stability estimates and numerical analysis for the solutions of the difference schemes using finite difference method. (C) 2014 Elsevier Inc. All rights reserved.